# SDR DALA2023100208072

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 CORROSION ON MEMBRANE FROM STA 680 TO STA 700, LBL 63 AND RBL 63 ALSO FROM STA 720 TO STA 740 RBL 63 AT PASSENGER CABIN FLOOR STRUCTURE (W2). CORRECTIVE ACTION SUMMARY OF NRC 00398: MEMBRANE FROM STA 680 TO STA 700, LBL 63 AND RBL 63 ALSO FROM STA 720 TO STA 740 RBL 63 AT PASSENGER CABIN FLOOR STRUCTURE (W2) WERE FABRICATED PER DWG 143N5413, DWG 143N5209 AND INSTALLED PER B757-200 SRM 51-40-02. (2991455)
